If you need an accessible version of this item please contact JSTOR User Support

Error-in-the-Variables Bias in Nonlinear Contexts

Zvi Griliches and Vidar Ringstad
Econometrica
Vol. 38, No. 2 (Mar., 1970), pp. 368-370
Published by: Econometric Society
DOI: 10.2307/1913020
Stable URL: http://www.jstor.org/stable/1913020
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Error-in-the-Variables Bias in Nonlinear Contexts
Preview not available

Page Thumbnails

  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370